Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effect or something else???

Posted by JohnX2 on June 4, 2002, at 3:29:01

In reply to Re: Side effect or something else??? Angel Girl, posted by JohnX2 on June 4, 2002, at 1:25:06

> > Hi! I've been dealing with something really weird now for a few weeks and I don't know the cause of it.
> >
> > My brain 'vibrates' when I move, bend, look up or turn my head or at least that's what it feels like. With that comes the feeling of severe light-headedness and feeling like I might pass out.
> >
> > This has been going on for several weeks now. I'm taking 267.5mg of Effexor XR and haven't had any med changes for several months.
> >
> > Side effect, anxiety, or what???
> >
> > Desperately looking for some answers.
> >
> > Angel Girl
>
> If its really bad when you stand up quickly from a sitting
> position, then it may be something called "postural hypotension".
> Give your doc a call and let him know whats up.
>
> In the mean time don't make any sudden jerking movements.
>
> Remember the old joke:
> Patient: "Doc my elbow hurts when I do this. What should I do?"
> Doctor: "Don't do that".
>
> Best Regards,
> John

Note: postural (orthostatic) hypotension is a common side effect of antidepressants.

Effexor is not quite as well known for it if memory serves me correct
Some of the older tricyclics are more notorious as well as the MAOI inhibitors.

Posural hypotension generally has to do with a temporary drop in blood pressure when your body changes from a
horizontal to a vertical position. This can lead to dizziness and a feeling like you
may faint.

But again, check with your doc, I'm just shooting from the hip here.

John


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:108462
URL: http://www.dr-bob.org/babble/20020602/msgs/108611.html